# SDR P5CA2019120280221

- Difficulty date: November 28, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 16,255 hours, 4,490 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 2242101573
- Part serial: 2092001
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ENG 1 INNER INLET COWL RIVET AREA CRACK (0.5" X 0.5") AT SIX O'CLOCK POSITION;REMOVED AND REPLACED L ENG INLET COWL IAW AMM 71-11-01. TAI DUCT LEAK CHECK SATISFACTORY.
